# SDR SWAA2014120134555

- Difficulty date: November 26, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 21,897 hours, 9,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 81000
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER EMER EXIT LIGHT SIGN COVER MISSING.  R & R LIGHT ASSEMBLY IAW MM.
